Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Lesion on penis, bleeding, using trigentax. Is it balanitis?

well its just that i have had painful sex lately & am taking trigentax . the thing is this started about a month ago, & it got worse. The thing is that i thought i was OK, since the rash had been gone. Yesterday when having sex with my wife the pain returned as if my skin of the foreskin is not as elastic enough & got a small lesion that eventually led to a small bleeding . I will revisit the doctor who prescribed the cream trigentax , but i dont know if i should consult another doctor. The doctor when he saw me a month ago said i was suffering from balanitis at that time.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  587
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.You have a painful sex 1 month back and now you had a rash over glans.Now you have noticed loss of elasticity of foreskin.Are you able to retract the foreskin? if it is painful and not retractable then it a phimosis that has developed after a balanitis.Pl consult the surgeon .You may need to undergo an operation of Circumcision.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor